# SDR UALA2011021100748

- Difficulty date: February 9, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 51,116 hours, 6,172 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Saturated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 45L TO 54L EMERGENCY LIGHTS INOP, DOOR 4R AFT AND DOOR 4L FWD EMERGENCY  EXIT LIGHTS INOP, MAIN GALLEY FWD LT AND LT FWD AISLE EMERGENCY LIGHT INOP.   FOUND FEEDER CABLE SUBMERGED REPLACED FEEDER AND MOPPED UP WATER.
